# SDR AALA2000260

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 497.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CORRODED STATION 480 TO 497.5, OUTBOARD OF STRINGER 28L TO OUTBOARD OF STRINGER 28R.  FABRICATED AND INSTALLED SKIN DOUBLER STATION 480-500 PLUS 5 FROM STRINGER 27R TO 27L PER SRM 53-30-3 FIG 3A.  (M)
